# SDR 96ZZZX2555

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52727
- Make and model: Cessna 182P
- Aircraft serial: 18262801
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Loose
- Location: Nr 1 Cylinder
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

VALVE GUIDE LOOSENED IN CYLINDER HEAD ALLOWING CYLINDER TO MISFIRE.  NOTE:  DIFFICULT TO DIAGNOSE.  COMPRESSION WAS 55/80 UNTIL SPRING ASSY WAS MOVED.  SUBMITTER RECOMMENDS CHECKING SPRING ASSYS FOR SIDE PLAY WHEN VALVE COVERS REMOVED FOR ANY REASON.
